Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Given local anesthesia for tooth filling. Had gastritis, indigestion, nausea. Help?

I just went to the dentist and was given a local anasthetic for a tooth filling. When I got home I had soup. After eating, I got the effects of gastritis (acid indigestion, nausea, and pain on esophagus ). I ve had gastritis before and had gotten it under control. So, is it possible that the anasthetic could ve triggered the gastritis again? Or could it be the soup which had cumin that triggered it?
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you.
drug of local anesthesia does not trigger acute gastritis.
have you taken any NSAID analgesic during or after the surgery which is the most common causes of acute gastritis.
the pain may be due to acute gastritis or exaggeration of peptic ulcer disease.
the anesthetic is not liable for it.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor